# SDR 9902929950

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T Duct
- Condition: Binding
- Location: Lt Slat
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DAY, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ROLL TO THE LEFT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE REPLACED LEFT SLAT ANTI-ICE T-DUCT.  OPERATIONAL CHECK NORMAL.
